# SDR UALA2012042302431

- Difficulty date: April 20, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 63,715 hours, 23,594 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ROW 8 TO 12.  FOUND LOOSE CONNECTOR.  SECURED CONNECTOR.  SYSTEM OPS CHECKED NORMAL.
